# SDR UIEA2014062700295

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Part number: 416T28125
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING ESCAPE SLIDE INTERROGATOR CONNECTION TO AFT DOOR ACTUATOR BROKEN.  R & R PAWL FABRICATED FROM 15-5PH CRES 180-200KSI, AMM 26-65-12.
